CSN Login
Members Online: 10

You are here

CABO?????

mrou50
Posts: 389
Joined: Mar 2013

I am being pulled off of CABO again, I wound up in the hospital emergency room last week with severe chest pains and breathing issues. The doctors pulled the numbrs on my heart blood work, ekg, x ray etc.  My heart turned out to be fine and in great shape so the ER doctor sent me home.  They pain in my chest continued and has gotten much worse, I was sent to a GI doctor and he has put me on omeprazole, again.  With the hope that it will rid my body of the acid that is building up, this is what the doctors think may be causing my issues.  The acid levels are extremely high, I can't breath deep, swallow, not even water, belch, or cough with out severe pain in my chest.  My chest continues to hurt when not being active, or coughing, swallowing etc., but I get a sharp even greater pain when I do any of these activities.  The goal of pulling me off of CABO is to see if this is causing the pain and if so wait a week or two to start back up and give the omeprazole a few weeks to start working.  I hope this works as I suggested in an earlier post the CABO is working for the most part but the side effects are causing me to feel pain and sickness.  I will let you know how the test goes after stopping the CABO, btw, if is not the CABO I am scheduled to get an endicsopy to see if the problam is in my espohogus.   Take care everyone and have a wonderful holiday season.

 

Mark

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Look after yourself and take it easy. I  hope each day is a better day.

Jan4you's picture
Jan4you
Posts: 1322
Joined: Oct 2013

OH dear ENUFF! So sorry you are going through all  this unknown pain. BUT do you take PROBIOTICS?

Less acid reflux if you are on probiotics.

Hope they find what is causing this pain and YOU get relief SOON!!

Let us know how you are doing hon. Happy, healthier holidays!

Hugs, Jan

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

I was in hospital in oct. due to arrythmias related to cabo toxicity. I went off drug for a couple weeks then back at 20mg for a couple weeks or so then 40mg since then. My last conversation with my dr was that he expected the cabo to built up and become toxic again. Anyway, I've now been in the hospital twice since july and to avoid going back in, I've stopped my cabo for a week now. Plus I want to enjoy the holidays. Especially the food! I'll restart on monday and when I get my scan results I think he is going to decrease me to 20mg. I hate changing drugs. But this one is affecting my heart.

So, we'll see. Oh yeah, I'm on the omepresole too.

mrou50
Posts: 389
Joined: Mar 2013

I know CABO is working because of my last CT but I don't know if it is worth the risk.  It is so hard on my body I am not happy when I am on it, most of the time I have to take pain killers as well as other drugs to off set the side effects.  The pain killers make me so drousy that I am not really effective on a day to day basis, I am  not sure that is worth it.  Did you have heart issues before you took the CABO or did the CABO cause them?

Mark

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

no, I had no heart issues. And I have no issues now. I've been told several times that if my heart wasn't so strong from running,I'd be dead. But the cabo builds up too much and as my body gets toxic, it leads to an arrythmia. They are amazed I haven't stroked or died. But it has been working for me also. My doc says we are entering virgin territory with dosing and taking breaks from cabo so, the first rule we will follow is to not allow myself to get so sick again. I restarted last night after 7 days off. I feel good and ate well yesterday.

Deanie0916
Posts: 262
Joined: Nov 2016

Hope and prayers for the doctors to find a good schedule of treatment for you. Hope you are feeling better soon.

Subscribe to Comments for "CABO?????"